MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER SYSTEM PROLONG HIGHLY CROSSLINKED POLYETHYLENE BE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER SYSTEM PROLONG HIGHLY CROSSLINKED POLYETHYLENE BE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110031421
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Subluxation (4525); Metal Related Pathology (4530)
Date of Event 03/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below in the d10 narrative.D10: concomitant medical products, part (lot): -110030776 (65569143).Associated product information: -115398 (66019913).-180552 (66352062).-180551 (66501621).-180551 (66495838).-180552 (65832948).-113636 (66002557).-110031399 (66421228).The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was unavailable by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient had an initial reverse right total shoulder arthroplasty.Subsequently, the patient was revised approximately 1 year post-surgery due to pain, decreased range of motion, and subluxation of implants identified on xray.During the revision, the surgeon noted that the glenosphere had become dislodged from the baseplate with significant damage noted to the baseplate and metallosis around the joint.The humeral stem was well-fixed and left intact.All other components were replaced without complication.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d9; g1; g3; g4; g6; h1; h2; h3; h6; h10.The reported event is confirmed through provided photos and review of medical records.Visual examination of the provided pictures identified a bearing, screws, glenopshere with taper attached, and baseplate with extractor all with debris.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: radiology report; acetabular component is displaced (subluxed) superiorly compared to the prior exam.Some periarticular spurring.Soft tissues unremarkable.H&p patient reports increased pain and decreased rom.X-rays showed sublux implant; revision op note, wvu medicine; glenoid exposure obtained, ¿the glenosphere was not in the base plate and was easily removed.It had become dislodged from the baseplate.Inspection of the baseplate showed there was significant damage and there was some metallosis around the joint.¿ baseplate and all screws removed with no bone loss.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMPREHENSIVE REVERSE SHOULDER SYSTEM PROLONG HIGHLY CROSSLINKED POLYETHYLENE BE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22868438
Report Number0001822565-2025-03031
Device Sequence Number20745748
Product Code PHX
UDI-Device Identifier00887868231520
UDI-Public(01)00887868231520(17)280305(10)65808969
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031421
Device Lot Number65808969
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexMale
Patient Weight111 KG
Patient EthnicityNon Hispanic
Patient RaceWhite